# SDR F3LA2013020100827

- Difficulty date: January 24, 2013
- Submitted: February 1, 2013
- Operation: Air carrier
- Aircraft: N926FR
- Make and model: Airbus A319-111
- Aircraft serial: 2198
- Aircraft time: 30,987 hours, 15,258 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Plate
- Part number: D5347112420300
- Condition: Corroded
- Location: Zone 200
- Part time: 30,987 hours, 15,258 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT SHEAR PLATE FR 69 TO FR 70, Y1292 HAS OUT OF LIMITS CORROSION.  REMOVED OLD SHEAR PLATE. LOCATED, DRILLED AND INSTALLED NEW PLATE IAW SRM 51 -42-11, PAR 6.B, 1-8.
